# SDR IPXA2020102161546

- Difficulty date: October 18, 2020
- Submitted: October 21, 2020
- Operation: Air carrier
- Aircraft: N172UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0867
- Aircraft time: 17,656 hours, 10,639 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Tank
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE: N/A ATB NO CHIME TRIM TANK AFT TRANSFER INOPERABLE WHEN TRANSFER STARTED GREEN CHEVRONS CAME ON SYNOPTIC PAGE, BUT NO FUEL MOVED TO TRIM THEN FAULT.   R & R 72QU TRIM TANK REFUEL/AFT TRANSFER RELAY, IAW ESPM 20-46-50-0101.  R & R TRIM TANK REFUEL/DEFUEL VALVE VAPOR BARRIER, IAW A300 AMM 28-11-35-0401.  R & R TRIM TANK REFUEL/DEFUEL VALVE, IAW AMM 28-25-12-0401 PARA 2B (3).  LEAK CHECK GOOD AMM 28-11-00-0601.  IPC:  28-25-23-01 ITEM 010.
